My Girlfriends Birth Control Symptoms Pregnant Plz Advise

3 Replies
Charlie - May 19

My girlfriend has been taking birth control for three months now. In the second month, she had spotting for 7 days before her period started. The spotting was red to brown in color, as the side-affects stated. It happened a few times a day, if at all. Her period followed immediately, right on time, and was normal. This past week (two weeks after her period ended) she's been sick. I think it's a stomach bug, but she was throwing up on monday and wednesday, with headaches and joint aches since monday until today (thursday). The spotting and now this, (which resembles morning sickness to me) is scaring me. She is on birth control and we use condoms, every time. As far as missing a pill; she takes them at night around 8, but twice has taken them later, once as late as 6 am, which I don't think is too bad. Anyways, I'm concerned that she may be pregnant. I think we worry about pregnancy all the time, even when there are no symptoms. We worried about it just as much as when she wasn't on birth control. So with all that being said maybe I'm overreacting, but the spotting and now this nausea and aching is freaking me out. I'm not sure she has a flue or soemthing because the sypmtoms keep coming and going... I'm sorry I'm babbling on. Can anyone just slap some sense into me? Thanks a million in advanve.

 

SM - May 19

You are probably overreacting. Most likely if she has not missed her period, she is not pregnant. If you guys are using BC and condoms, (very responsible) then you are probably fine. If she happens to miss her period, then go ahead and take a test. Other than that, keep doing what you are doing, and pay attention to any "weird" body signs that she may be having. If it comes down to a doctor's appt., then you guys will have some history to give. Anyways, good luck, and you guys should be fine!! Again, good job on being responsible.

 

X - May 20

Good job keeping up and doubling up on protection. But also remember that her throwing up will have an effect on her pill (as said in the packet). Keep doing what your doing and if a period is missed, take a test. Also, if she stresses TOO much, some of her symptoms such as delayed period, nausea, headaches, and fatigue can all be caused by that. Note: it is sometimes helpful if you two sit down together and have a mutal agreement on plans of actions if she EVER does get pregnant. Respect her body and wishes, but remember its your responibility and baby too. (In most states, paternal rights must be waived for adoption). Any questions.....email at [email protected] (I'm a fellow teen on Birth control and worried about pregnancy but I'd like to help in any way)

 

Kitty - May 23

I know for a fact that when I first went on the pill I suffered from very similar symptoms, I still get headaches from time to time. Just be sure if the headaches get really bad that she sees a doctor. It could be a sign of a clot, if I remember correctly from my pamphlets, that I got with mine. Go look on the companys site if it'll make you feel better. If the nausea persists she may want to see a doctor and try switching to a pill with a lower hormone dosage if there is one availiable. There is also things like Nuva Ring now, that is another option. I like it for the reason that I don't have to remember my pills anymore. Best of luck to you guys, if her period is more than a week late get her to take a pregnancy test, otherwise kudos on being so responsible.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?